GENERAL MATHEMATICS

Vol. 9,nr. 1-2,  Contents


Jerzy Julian Konderak --
An application of the Glaeser theorem to PDE's

Dumitru Acu --
Some inequalities for certain means in two arguments

Alexandru Hampu --
Duality for multiobjectiv stochastic programming

Mugur Acu --
A improvement of Becker's condition of univalence

Vasile Căruţaşu --
Numerical solution of two-dimensional nonlinear Fredholm integral equations of the second kind by spline functions

Emil C. Popa --
Note on a class of delta operators

Ana-Maria Acu, Mugur Acu --
On the exponential diophantine equations of the form ax -by cz = + 1

 

[Journals Homepage]